# SDR 2001FA0000467

- Difficulty date: August 24, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001701
- Part serial: 24087
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF BOX FAILURE, SLOW TO ERECT.  AFTER AIR IS DISCONNECTED GYRO ROLLS OVER 120 DEGREES.
